Hello. I went started going tanning about a week ago, and the first time i went this month was a few days ago. that time i just felt itchiness on my stomach and back area after tanning. the last few times i went i started breaking out in red blotches all over my body, especially my chest. this never happened when i went before, and maybe it could be because i have been using tanning lotion the past week. the last time i was tanning, yesterday, it was so bad that i had noticeable red outbreaks all over my body and actually felt sick and had to go home. but, i used a much larger amount of tanning lotion yesterday. i spent alot of money on unlimited tanning, and dont want my money to go to waste. what should i do?
I have two things in mind with regards to these red blotches:
This may be due to an allergic reaction caused by the tanning lotion.Also this may be secondary to a fungal infection that one may acquire in tanning spas.
Just a few questions to clarify:
Have you ever experienced these symptoms before?
Do you have any history of allergies ?
I suggest that you stop getting some tan for the moment and do stop using the tanning lotion.Have yourself assessed by a dermatologist in case you are having an allergic reaction which needs immediate assessment.Avoid sharing towels and keep the body clean and well moisturized.Have you taken any medications like an oral antihistamine?
I suggest you inform you physician about this so you may be prescribed appropriate medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.